MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID IMPACTOR FOR BASEPLT M; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNI GLENOID IMPACTOR FOR BASEPLT M; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNI GLENOID IMPACTOR FOR BASEPLT M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder prosthesis surgery the impactor was defective.It was reported that it rotates around its own axis.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update dw 01-dec-2023.The returned device was evaluated and it was found that the front part of the device became detached as the screw did not hold inside the driver anymore.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Complaint is confirmed.Visual inspection identified the impactor head medium, impactor insert, and impactor screw were detached from the arthrex universal glenoid¿ impactor for baseplate medium.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.The device was manufactured in 2017.

Brand Name
UNI GLENOID IMPACTOR FOR BASEPLT M
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18369033
Report Number1220246-2023-09540
Device Sequence Number12714207
Product Code LXH
UDI-Device Identifier00888867057388
UDI-Public00888867057388
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI GLENOID IMPACTOR FOR BASEPLT M
Device Catalogue NumberAR-9120D-02
Device Lot Number250161003
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown